RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 4, Pages 69–84 (Mi iigum36)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of exact solutions of one-dimensional nonlinear diffusion method of linear invariant subspaces

G. A. Rudykha, E. I. Semenovb

a Institute of Mathematics, Economics and Information Science, Irkutsk State University, 20, Gagarin blvd., Irkutsk, 664003, Russia
b Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences (ISDCT SB RAS), 134, Lermontov str., Irkutsk, 664033

Abstract: In this paper, using the method of linear subspaces invariant construct explicit exact solutions of one-dimensional nonlinear diffusion equation.

Keywords: nonlinear diffusion equation; invariant subspace; exact solutions.

Full text: PDF file (594 kB)
References: PDF file   HTML file

UDC: 517.946

Citation: G. A. Rudykh, E. I. Semenov, “Construction of exact solutions of one-dimensional nonlinear diffusion method of linear invariant subspaces”, The Bulletin of Irkutsk State University. Series Mathematics, 6:4 (2013), 69–84

Citation in format AMSBIB
\Bibitem{RudSem13}
\by G.~A.~Rudykh, E.~I.~Semenov
\paper Construction of exact solutions of one-dimensional nonlinear diffusion method of linear invariant subspaces
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 4
\pages 69--84
\mathnet{http://mi.mathnet.ru/iigum36}


Linking options:
  • http://mi.mathnet.ru/eng/iigum36
  • http://mi.mathnet.ru/eng/iigum/v6/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Semenov, “O pervom integrale obobschennogo uravneniya Abelya vtorogo roda spetsialnogo vida”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 124–132  mathnet
    2. A. L. Kazakov, P. A. Kuznetsov, “Ob analiticheskikh resheniyakh zadachi o dvizhenii teplovogo fronta dlya nelineinogo uravneniya teploprovodnosti s istochnikom”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 24 (2018), 37–50  mathnet  crossref
  • Number of views:
    This page:141
    Full text:60
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019